# SDR QXEA2017013000034

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 19,701 hours, 21,176 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: 102509B2
- Part serial: 435QXLH
- Condition: Faulty
- Location: Loc/Vor
- Part time: 112,159 hours, 112,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH VHF NAV 1 & 2 WOULD NOT RECEIVE. NO IDENTS OR NEEDLES. DME DISPLAYED WITHOUT IDENT. ON RETURN TO PDX DURING DESCENT BELOW 20,000' BOTH VHF NAVS BEGAN TO RECEIVE AND DISPLAY BTG WITH VERY FAINT IDENT. LANDING WEIGHT LESS THAN #62000. REMOVED AND REPLACED LT AND RT VOR/LOC ANTENNAS IAW MTC 6345102. OPS CHECK GOOD. A/C REMAINS CAT III QUALIFIED, PLACARD READS CAT III.
